# SDR MALA964902

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE PASSENGER DOOR FORWARD SIDE FRAME WAS CHAFED THROUGH AT THE CENTER BAYONET AREA.  REPAIRS WERE COMPLETED BY INSTALLING AN ELEVEN INCH DOUBLER IAW FAC SRM 52-90-10 PAGES 5-7 AS PER FAC LAR 96-MALA-043.  (M)
